Free Access
Issue
ESAIM: COCV
Volume 6, 2001
Page(s) 119 - 181
DOI https://doi.org/10.1051/cocv:2001106
Published online 15 August 2002
  1. A. Agrachev and A. Sarychev, On abnormal extremals for Lagrange variational problems. J. Math. Systems Estim. Control 8 (1998) 87-118. [MathSciNet] [Google Scholar]
  2. A. Bäcklund, Über Flachentransformationen. Math. Ann. 9 (1876) 297-320. [CrossRef] [Google Scholar]
  3. B. Bonnard and I. Kupka, Théorie des singularités de l'application entrée/sortie et optimalité des trajectoires singulières dans le problème du temps minimal. Forum Math. (5) (1993) 111-159. [Google Scholar]
  4. R. Brockett, Control theory and singular Riemannian geometry, edited by P. Hilton and G. Young, New Directions in Applied Mathematics. Springer-Verlag, New York (1981) 11-27. [Google Scholar]
  5. R. Brockett, Asymptotic stability and feedback stabilization, edited by R. Brockett, R. Millman and H. Sussmann, Differential Geometric Control Theory. Birkhäuser, Boston (1983) 181-191. [Google Scholar]
  6. R. Bryant, S.-S. Chern, R. Gardner, H. Goldschmidt and P. Griffiths, Exterior Differential Systems. Mathematical Sciences Research Institute Publications. Springer-Verlag, New York (1991). [Google Scholar]
  7. R. Bryant and L. Hsu, Rigidity of integral curves of rank 2 distributions. Invent. Math. (114) (1993) 435-461. [Google Scholar]
  8. M. Ca nadas-Pinedo and C. Ruiz, Pfaffian systems with derived length one. The class of flag systems. Preprint, University of Granada. [Google Scholar]
  9. E. Cartan, Sur l'intégration de certains systèmes de Pfaff de caractère deux. Bull. Soc. Math. France 29 (1901) 233-302. œuvres complètes, Part. II, Vol. 1, Gauthiers-Villars, Paris. [MathSciNet] [Google Scholar]
  10. E. Cartan, Les systèmes de Pfaff à cinq variables et les équations aux dérivées partielles du second ordre. Ann. École Norm. Sup. 27 (1910) 108-192. œuvres complètes, Part. II, Vol. 2, Gauthiers-Villars, Paris. [Google Scholar]
  11. E. Cartan, Sur l'équivalence absolue de certains systèmes d'équations différentielles et sur certaines familles de courbes. Bull. Soc. Math. France 42 (1914) 12-48. œuvres complètes, Part. II, Vol. 2, Gauthiers-Villars, Paris. [MathSciNet] [Google Scholar]
  12. M. Cheaito and P. Mormul, Rank-2 distributions satisfying the Goursat condition: All their local models in dimension 7 and 8. ESAIM: COCV 4 (1999) 137-158. [CrossRef] [EDP Sciences] [Google Scholar]
  13. M. Cheaito, P. Mormul, W. Pasillas-Lépine and W. Respondek, On local classification of Goursat structures. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998) 503-508. [Google Scholar]
  14. J.-M. Coron, Global asymptotic stabilization for controllable systems without drift. Math. Control Signals Systems 5 (1991) 295-312. [CrossRef] [MathSciNet] [Google Scholar]
  15. G. Darboux, Sur le problème de Pfaff. Bull. Sci. Math. 2 (1882) 14-36, 49-68. [Google Scholar]
  16. F. Engel, Zur Invariantentheorie der Systeme Pfaff'scher Gleichungen. Ber. Verhandlungen der Koniglich Sachsischen Gesellshaft der Wissenshaften Mathematisch-Physikalische Klasse, Leipzig 41 (1889, 1890) 157-176, 192-207. [Google Scholar]
  17. M. Fliess, J. Lévine, P. Martin and P. Rouchon, Flatness and defect of nonlinear systems: Introductory theory and examples. Int. J. Control 61 (1995) 1327-1361. [CrossRef] [MathSciNet] [Google Scholar]
  18. G. Frobenius, Über das Pfaff'sche problem. J. Reine Angew. Math. 82 (1877) 230-315. [CrossRef] [Google Scholar]
  19. M. Gaspar, Sobre la clasificacion de sistemas de Pfaff en bandera, in Proc. of the Spanish-Portuguese Conference on Mathematics. Murcia, Spain (1985) 67-74. [Google Scholar]
  20. A. Giaro, A. Kumpera and C. Ruiz, Sur la lecture correcte d'un resultat d'Élie Cartan. C. R. Acad. Sci. Paris Sér. I Math. 287 (1978) 241-244. [Google Scholar]
  21. E. Goursat, Sur le problème de Monge. Bull. Soc. Math. France (33) (1905) 201-210. [Google Scholar]
  22. E. Goursat, Leçons sur le problème de Pfaff. Hermann, Paris (1923). [Google Scholar]
  23. D. Hilbert, Über den Begriff der Klasse von Differentialgleichungen. Math. Ann. 73 (1912) 95-108. [CrossRef] [MathSciNet] [Google Scholar]
  24. B. Jacquard, Le problème de la voiture à deux, trois et quatre remorques. Preprint, DMI-ENS Paris (1993). [Google Scholar]
  25. B. Jakubczyk, Invariants of dynamic feedback and free systems, in Proc. of the European Control Conference. Groningen, The Netherlands (1993) 1510-1513. [Google Scholar]
  26. B. Jakubczyk, Characteristic varieties of distributions and abnormal curves. Preprint (1999). [Google Scholar]
  27. B. Jakubczyk and F. Przytycki, Singularities of k-tuples of vector fields. Diss. Math. (213) (1984) 1-64. [Google Scholar]
  28. B. Jakubczyk and M. Zhitomirskiĭ, Odd-dimensional Pfaffian equations: Reduction to the hypersurface of singular points. C. R. Acad. Sci. Paris Sér. I Math. 325 (1997) 423-428. [Google Scholar]
  29. F. Jean, The car with n trailers: Characterization of the singular configurations. ESAIM: COCV 1 (1996) 241-266. [CrossRef] [EDP Sciences] [Google Scholar]
  30. Z.-P. Jiang and H. Nijmeijer, A recursive technique for tracking control of nonholonomic systems in chained form. IEEE Trans. Automat. Control 44 (1999) 265-279. [CrossRef] [MathSciNet] [Google Scholar]
  31. M. Kazarian, R. Montgomery and B. Shapiro, Characteristic classes for the degenerations of two-plane fields in four dimensions. Pacific J. Math. 179 (1997) 355-370. [CrossRef] [MathSciNet] [Google Scholar]
  32. A. Kumpera and C. Ruiz, Sur l'équivalence locale des systèmes de Pfaff en drapeau, edited by F. Gherardelli, Monge-Ampère equations and related topics. Instituto Nazionale di Alta Matematica Francesco Severi, Rome (1982) 201-247. [Google Scholar]
  33. G. Lafferriere and H. Sussmann, A differential geometric approach to motion planning, Nonholonomic motion planning, edited by Z. Li and J. F. Canny, International Series in Engineering and Computer Sciences. Kluwer, Dordrecht (1992) 235-270. [Google Scholar]
  34. J.-P. Laumond, Controllability of a multibody mobile robot. IEEE Trans. Robotics and Automation 9 (1991) 755-763. [CrossRef] [Google Scholar]
  35. J.-P. Laumond, Singularities and topological aspects in nonholonomic motion planning, edited by Z. Li and J.F. Canny, Nonholonomic motion planning, International Series in Engineering and Computer Sciences. Kluwer, Dordrecht (1992) 755-763. [Google Scholar]
  36. J.-P. Laumond, Robot Motion Planning and Control. Springer-Verlag, Berlin, Lecture Notes on Control and Information Sciences (1997). [Google Scholar]
  37. J.-P. Laumond, P. Jacobs, M. Taïx and R. Murray, A motion planner for nonholonomic mobile robots. IEEE Trans. Robotics and Automation 10 (1994) 577-593. [CrossRef] [Google Scholar]
  38. Z. Li and J.-F. Canny, Nonholonomic Motion Planning, International Series in Engineering and Computer Sciences. Kluwer, Dordrecht (1992). [Google Scholar]
  39. P. Libermann, Sur le problème d'équivalence des systèmes de Pfaff non complètement intégrables. Publ. Paris VII 3 (1977) 73-110. [Google Scholar]
  40. S. Lie and G. Scheffers, Geometrie of Berührungstransformationen. B. G. Teubners, Leipzig (1896). [Google Scholar]
  41. W. Liu, An approximation algorithm for non-holonomic systems. SIAM J. Control Optim. 35 (1997) 1328-1365. [CrossRef] [MathSciNet] [Google Scholar]
  42. F. Luca and J.-J. Risler, The maximum degree of nonholonomy for the car with n trailers, in Proc. of the IFAC Symposium on Robot Control. Capri, Italy (1994) 165-170. [Google Scholar]
  43. P. Martin and P. Rouchon, Feedback linearization and driftless systems. Math. Control Signals Systems 7 (1994) 235-254. [CrossRef] [MathSciNet] [Google Scholar]
  44. R. M'Closkey and R. Murray, Exponential stabilization of driftless nonlinear control systems using homogeneous feedback. IEEE Trans. Automat. Control 42 (1997) 614-628. [CrossRef] [MathSciNet] [Google Scholar]
  45. R. Montgomery, A survey of singular curves in sub-Riemannian geometry. J. Dynam. Control Systems (1995) 49-90. [Google Scholar]
  46. R. Montgomery and M. Zhitomirskiĭ, Geometric approach to Goursat flags. Preprint, University of California Santa Cruz (1999). [Google Scholar]
  47. P. Morin and C. Samson, Exponential stabilization of nonlinear driftless systems with robustness to unmodeled dynamics. ESAIM: COCV 4 (1999) 1-35. [CrossRef] [EDP Sciences] [Google Scholar]
  48. P. Mormul, Contact hamiltonians distinguishing locally certain Goursat systems. Preprint, Warsaw (1998). [Google Scholar]
  49. P. Mormul, Local models of 2-distributions in 5 dimensions everywhere fulfilling the Goursat condition. Research report, Rouen (1994). [Google Scholar]
  50. P. Mormul, Rank-2 distributions satisfying the Goursat condition: All their local models in dimension 9. Preprint, Institute of Mathematics, Polish Academy of Sciences (1997). [Google Scholar]
  51. P. Mormul, Goursat distributions with one singular hypersurface - constants important in their Kumpera-Ruiz pseudo-normal forms. Preprint, Université de Bourgogne (1999). [Google Scholar]
  52. P. Mormul, Goursat flags: Classification of codimension-one singularities. Preprint, Warsaw University (1999). [Google Scholar]
  53. R. Murray, Nilpotent bases for a class of nonintegrable distributions with applications to trajectory generation for nonholonomic systems. Math. Control Signals Systems 7 (1994) 58-75. [CrossRef] [MathSciNet] [Google Scholar]
  54. R. Murray and S. Sastry, Nonholonomic motion planning: Steering using sinusoids. IEEE Trans. Automat. Control 38 (1993) 700-716. [CrossRef] [MathSciNet] [Google Scholar]
  55. P. Olver, Equivalence, Invariants, and Symmetry. Cambridge University Press (1995). [Google Scholar]
  56. W. Pasillas-Lépine and W. Respondek, Applications of the geometry of Goursat structures to nonholonomic control systems, in Proc. of the IFAC Nonlinear Control Systems Design Symposium. Enschede, The Netherlands (1998) 789-794. [Google Scholar]
  57. W. Pasillas-Lépine and W. Respondek, Conversion of the n-trailer into Kumpera-Ruiz normal form and motion planning through the singular locus, in Proc. of the IEEE Conference on Decision and Control. Phoenix, Arizona (1999) 2914-2919. [Google Scholar]
  58. J.-B. Pomet, Explicit design of time-varying stabilizing control laws for a class of controllable systems without drift. Systems Control Lett. 18 (1992) 147-158. [CrossRef] [MathSciNet] [Google Scholar]
  59. L. Pontryagin, V. Boltyanskiĭ, R. Gamkrelidze and E. Mischenko, The Mathematical Theory of Optimal Processes. Wiley, New York (1962). [Google Scholar]
  60. P. Rouchon, M. Fliess, J. Lévine and P. Martin, Flatness and motion planning: The car with n trailers, in Proc. of the European Control Conference. Groningen (1993) 1518-1522. [Google Scholar]
  61. C. Samson, Control of chained systems: Application to path following and time-varying point-stabilization of mobile robots. IEEE Trans. Automat. Control 40 (1995) 64-77. [CrossRef] [MathSciNet] [Google Scholar]
  62. O. Sørdalen, Conversion of the kinematics of a car with n trailers into a chained form, in Proc. of the IEEE Conference on Robotics and Automation. Atlanta, Georgia (1993) 382-387. [Google Scholar]
  63. O. Sørdalen, On the global degree of nonholonomy of a car with n trailers, in Proc. of the IFAC Symposium on Robot Control. Capri, Italy (1994) 343-348. [Google Scholar]
  64. O. Sørdalen and O. Egeland, Exponential stabilization of nonholonomic chained systems. IEEE Trans. Automat. Control 40 (1995) 35-49. [CrossRef] [MathSciNet] [Google Scholar]
  65. O. Sørdalen, Y. Nakamura and W. Chung, Design and control of a nonholonomic manipulator, in École d'été d'automatique de l'ENSIEG. Grenoble, France (1996). [Google Scholar]
  66. O. Sørdalen and K. Wichlund, Exponential stabilization of a car with n trailers, in Proc. of the IEEE Conference on Decision and Control. San Antonio, Texas (1993) 978-983. [Google Scholar]
  67. H. Sussmann and W. Liu, Shortest paths for sub-Riemannian metrics of rank-2 distributions. Mem. Amer. Math. Soc. 192 (1995). [Google Scholar]
  68. A. Teel, R. Murray and G. Walsh, Nonholonomic control systems: From steering to stabilization with sinusoids. Int. J. Control 62 (1995) 849-870. [CrossRef] [Google Scholar]
  69. D. Tilbury, R. Murray and S. Sastry, Trajectory generation for the n-trailer problem using Goursat normal form. IEEE Trans. Automat. Control 40 (1995) 802-819. [CrossRef] [MathSciNet] [Google Scholar]
  70. A. Vershik and V. Gershkovich, Nonholonomic dynamical systems, geometry of distributions and variational problems, edited by V. Arnol'd and S. Novikov, Dynamical systems VII, Encyclopaedia of Mathematical Sciences. Springer-Verlag, New-York (1991). [Google Scholar]
  71. G. Walsh, D. Tilbury, S. Sastry, R. Murray and J.-P. Laumond, Stabilization of trajectories for systems with nonholonomic constraints. IEEE Trans. Automat. Control 39 (1994) 216-222. [CrossRef] [MathSciNet] [Google Scholar]
  72. E. von Weber, Zur Invariantentheorie der Systeme Pfaff'scher Gleichungen. Ber. Verhandlungen der Koniglich Sachsischen Gesellshaft der Wissenshaften Mathematisch-Physikalische Klasse, Leipzig 50 (1898) 207-229. [Google Scholar]
  73. I. Zelenko and M. Zhitomirskiĭ, Rigid paths of generic 2-distributions on 3-manifolds. Duke Math. J. 79 (1995) 281-307. [CrossRef] [MathSciNet] [Google Scholar]
  74. P. Zervos, Le problème de Monge. Mémorial des Sciences Mathématiques. Gauthier-Villars, Paris (1932). [Google Scholar]
  75. M. Zhitomirskiĭ, Normal forms of germs of 2-dimensional distributions on R4. Funct. Analys. Appl. 24 (1990) 150-152. [CrossRef] [Google Scholar]
  76. M. Zhitomirskiĭ, Normal forms of germs of distributions with a fixed segment of growth vector. Leningrad Math. J. (2) (1991) 1043-1065 (English translation). [Google Scholar]
  77. M. Zhitomirskiĭ, Rigid and abnormal line subdistributions of 2-distributions. J. Dynam. Control Systems (1) (1995) 253-294. [Google Scholar]
  78. M. Zhitomirskiĭ, Singularities and normal forms of smooth distributions, edited by B. Jakubczyk, W. Respondek and T. Rzezuchowski, Geometry in Nonlinear Control and Differential Inclusions. Banach Center Publications, Warszawa (1995) 395-409. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.